Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 2,     Number 4,     Fall 1994

 

A HAMILTONIAN STRUCTURE FOR HYPERELASTIC
FLUID-FILLED TUBES
G.E. SWATERS

Abstract. The governing equations describing a tethered hyperelastic fluid-filled tube are shown to possess a noncanonical Hamiltonian formulation. The Hamiltonian structure is exploited to give a variational principle for finite-amplitude steadily-travelling solitary and periodic pressure pulses. Sufficient conditions for the linear and nonlinear stability in the sense of Liapunov are described for these solutions.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)